Genera and decompositions of lattices over orders

H. Jacobinski Göteborg, Sweden

TBD mathscidoc:1701.331348

Acta Mathematica, 121, (1), 1-29, 1967.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 284 downloads ] [ 0 comments ] [ Cited by 69 ]
@inproceedings{h.1967genera,
  title={Genera and decompositions of lattices over orders},
  author={H. Jacobinski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214947939057},
  booktitle={Acta Mathematica},
  volume={121},
  number={1},
  pages={1-29},
  year={1967},
}
H. Jacobinski. Genera and decompositions of lattices over orders. 1967. Vol. 121. In Acta Mathematica. pp.1-29. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214947939057.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved